# SDR GTIA2021092736014

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A300*
- Aircraft serial: 8114
- Aircraft time: 10,943 hours, 4,648 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 EMERGANCY EXT DOOR ASSIST BOTTLE NEEDS SERVICE.-SERVICED L2 & R2 EMERGANCY EXT DOOR ASSIST BOTTLE I.A.W AMM 52-10-00.
